# SDR USAABB02056

- Difficulty date: May 5, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND L2 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
